# SDR WX0A2024072632124

- Difficulty date: July 18, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,272 hours, 33,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0070: (1684-027) AT R1 DOOR SILL BEAM FOUND CORRODED AROUND FASTENER HOLE AT AFT GIRT BAR FITTING AREA. / R 1 DOOR LOWER SILL BEAM CORROSION REMOVED AS PER SRM 51-74-00 REV 149 AND FOUND WITHIN LIMIT PER SRM 53-11-14 283 005 REV 149.REPAIR MAJOR CATEGORY B WITH FUTURE INSPECTION LISTED IN SRI 53-11-14-205-001 REV. 149 THRESHOLD FROM 1ST FLIGHT AT 60000FC/FH NOT RELEVANT, INTERVAL; TBD. METHOD; TBD SEE AWS FOR DETAILS AND NDT REPORT MWO 585564-36."
